# SDR SWIA202163494

- Difficulty date: October 22, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10298
- Aircraft time: 31,028 hours, 19,147 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  FORWARD GALLEY, FORWARD INBOARD FLOOR MOUNT FITTING IS CORRODED.     (C-CHECK RO 1/7/2022)    FORWARD GALLEY, FORWARD INBOARD FLOOR MOUNT FITTING WAS FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED IAW CRJ700 SRM 51-42-21-001-001-A01, DWG SH670-32120 REV D, COMPLIED WITH TASK CARD 51-900-1002-SKY
